# SDR ASAA2014030307065

- Difficulty date: March 3, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 49,014 hours, 22,133 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: 141A60752
- Condition: Binding
- Location: L1 Door Guide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE.  ACFT GROUNDED.  R & R L1 DOOR GUIDE ARM IAW MM 52-11-21. RIG AND OPS CHECKED GOOD.  L1 DOOR ENTRY TESTED GOOD IAW MM 52-11-00-700-804.
